Steroid use and gynecomastia- why you should avoid steroids!

Share on facebook
Share on twitter
Share on linkedin
Share on reddit
Share on email
Share on whatsapp
Do steroids cause gynecomastia (MANBOOBS)? How to treat? Venkat Center Bangalore. India liposuction

One of the common causes for gynecomastia, is the use of steroids. Young men who go to the gym are often pressured into taking steroids for quick ‘gains’. But what they dont realize is that they might have gains of another kind- side effects!

You see steroids, when metabolized in the body are converted to products that resemble female sex hormones. This affects the balance of hormones in the body and chest glands are stimulated and develop, leading to gynecomastia or manboobs!

This form of gynecomastia can often be very severe. It is often more than physiological gynecomastia and can be very tough and difficult to get rid of.

Fortunately there is an easy treatment for this, in the form of liposuction. Learn more here

Gynaecomastia Surgery

Hence, using steroids is never a good idea. The best gains are natural ones!

Share on facebook
Share on twitter
Share on linkedin
Share on reddit
Share on email
Share on whatsapp

Author

Get a Call Back

Our Facilities

Introduction about "THE VENKAT CENTER" by Dr Aniketh Venkataram

Get a Call Back